MAUDE Adverse Event Report: SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD MULTIX IMPACT C; STATIONARY X-RAY SYSTEM

SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD MULTIX IMPACT C; STATIONARY X-RAY SYSTEM
Model Number 11020896
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware on an incident with the multix impact c unit.The user's finger was cut by a sharp edge or corner when pulling out the tray of the bucky wall stand (bws).No medical intervention was required.
 
Additional Manufacturer Narrative
According to the provided picture, the distance between the bws and the room wall was not sufficient, causing the user's hand to be cut on one of the metal pieces of the bws while pulling out the tray.According to the current investigation, it is assumed that the bws was incorrectly installed.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Additional Manufacturer Narrative
H10 manufacturer narrative: in response to this complaint, siemens shanghai has completed additional training of the siemens staff member and installation engineer involved in the reported event to ensure an incorrect order and installation do not recur.The complaint has been closed.
 
Additional Manufacturer Narrative
The complaint issue was investigated in detail.Additional clarification was also obtained during the investigation.Based on clarification by the siemens customer service engineer (cse) the problem was caused by incorrect installation of the bucky tray.The tray was too close to the wall and could not be pulled out completely.The installation order and installation itself did not follow the room layout drawing and it was difficult for the technician to insert the detector.Because of this, the technician's finger was squeezed and the skin pinched resulting in a cut.The cut was cleaned, and a bandage was applied.Additional medical intervention was not necessary for this injury which was not assessed as serious.After the investigation it was concluded the hand grip and the system designed and performance are within specification.The root cause of the issue is attributed to the installation order and installation not adhering to the room layout drawing dimensions.The room layout drawing shows that the site planned to have a right bucky configuration; however, the incorrect bucky was ordered (left configuration) and installed.Additional training is being planned for the ordering staff member and the installation engineer to ensure an incorrect order and installation do not occur again.B2: hospitalization (initial or prolonged) and other serious or important medical events should not have been checked in initial report submitted to the fda on october 31, 2022.G2: report source health professional should have been checked in the initial report.H1: type of reportable event - product problem should have been checked instead of serious injury in the initial report.

Brand Name
MULTIX IMPACT C
Common Device Name
STATIONARY X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD
278 zhou zhu road
shanghai, 20131 8
CH  201318
Manufacturer (Section G)
REBECCA.TUDOR@SIEMENS-HEALTHINEERS.COM
278 zhou zhu road
shanghai, 20131 8
CH   201318
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15698338
Report Number3003202425-2022-47787
Device Sequence Number8221146
Product Code KPR
UDI-Device Identifier04056869262147
UDI-Public04056869262147
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11020896
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer01/10/2023
03/27/2023
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date01/16/2023
03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown